# SDR DALA2025060604319

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 33,626 hours, 12,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Heater
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOG 6811702) FLT ATTENDANTS REPORTED SMELLING ELECTRICAL SMOKE BY THE 3L DOOR (AFT DOOR,CAPTAINS SIDE) DURING DESCENT INTO SMF, DISIPATED QUICKLY W/ IN 2-3 MINS. REPLACED DOOR AREA HEATER-AFT REF. B737 AMM 21-45.
